Search Results

You are looking at 1 - 5 of 5 items for :

  • "Monomial ideals" x
  • All content x
Clear All

, Arch. Math. (Basel), 92 ( 2009 ), 228 – 236 . [2] A hmad , S. and N aeem , M. , Cohen-Macaulay monomial ideals with given radical , Journal of Pure and Applied

Restricted access

Apel, J. , On a conjecture of R.P. Stanley, Part I — Monomial ideals, J. Algebraic Combin. , 17 (2003), 39–56. Apel J. On a

Restricted access

. , Stanley depth of monomial ideals in three variables, arXiv: math. AC/0807.2166v3 (2008). Herzog, J., Vladoiu, M. and Zheng, X. , How to compute the Stanley depth of a monomial ideal, J. Algebra , 322

Restricted access

Algebra 2004 190 121 136 Ha, H. T. and Tuyl, A. V. , Monomial ideals, edge

Restricted access

, 115 ( 2 ) ( 2008 ), 304 – 316 . [5] H erzog , J. and H ibi , T. , Monomial Ideals, Graduate Texts in Mathematics , Springer , 2011 . [6

Restricted access